Back to all discussions

Relapse

I am going through relapse for last five days,I have already taken Mythileprednisolon 1000 mg twice ,it is I believe not advisable to take the third dose,please suggest if I can do some ting other than taking Mythileprednisolon.

  1. Hi BBK@SBP!

    I am sorry you are experiencing a relapse right now. We cannot offer medical advice online, for your safety. I highly recommend contacting your physician to get some input on your situation. Your physician knows your medical history and will be in a much more informed position to offer suggestions.

    I am sorry you are going through this. Thank you for reaching out to the MultipleSclerosis.net community. Best of luck and I hope you get some relief very, very soon!

    Best, Erin, MultipleSclerosis.net Team Member.

    1. I'm having a relapse too. Lots of numbness, weakness on left side, going to PT..

      Keep I. Fighting MS.
      Marie Fair
      Certified SelHelp Leader
      National M S Society
      Atlantic chapter, NC

      1. I hope PT helps, Marie, and that you get relief from your relapse very soon. Best, Erin, MultipleSclerosis.net Team Member.

    or create an account to reply.